# SDR DALA1241861813

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 45,624 hours, 10,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23FG TO 27FG EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK CHARGER PER AMM 33-50.  LIGHTS CHECKED GOOD.  OK FOR SERVICE.
